Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 29, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 27, 2024, 4:05 PM CDT for Kay County, Oklahoma. It was in force for 5 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2024, 4:05 PM CDT (21:05 UTC)
- Expired
- Apr 27, 2024, 4:10 PM CDT
- In force
- 5 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Kay County, OK
The radar
The Wichita radar (KICT), 91 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:10 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2248 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.5
The text
As transmitted.
753
WFUS54 KOUN 272105
TOROUN
OKC071-272145-
/O.NEW.KOUN.TO.W.0029.240427T2105Z-240427T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
405 PM CDT Sat Apr 27 2024
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northeastern Kay County in northern Oklahoma...
* Until 445 PM CDT.
* At 405 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles east of Chilocco, moving northeast at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern Kay County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3689 9690 3689 9698 3695 9706 3700 9704
3700 9681
TIME...MOT...LOC 2105Z 204DEG 31KT 3697 9695
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
JT1 follow-up statement
299
WWUS54 KOUN 272110
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
410 PM CDT Sat Apr 27 2024
OKC071-272120-
/O.CAN.KOUN.TO.W.0029.000000T0000Z-240427T2145Z/
Kay OK-
410 PM CDT Sat Apr 27 2024
...THE TORNADO WARNING FOR NORTHEASTERN KAY COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3689 9690 3689 9698 3695 9706 3700 9704
3700 9681
TIME...MOT...LOC 2108Z 204DEG 31KT 3701 9693
$$
JTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 27, 1:22 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Apr 27, 1:22 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Norman OK
122 PM CDT Sat Apr 27 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Sunday)
Issued at 112 PM CDT Sat Apr 27 2024
Dangerous convective environment in place today and into tonight.
Storms have already fired out west with severe and tornado
warnings already issued this morning. A special balloon sounding
issued by the NSSL near Weatherford shows a concerning profile
with 2500 J/kg SBCAPE, 0-1km SRH near 25 kts, effective shear of
60 knots all indicative of a volatile air mass in place. A PDS
Tornado Watch has already been issued for western Oklahoma and
western north Texas with the expectation this will likely be
expanded eastward within the next several hours. Guidance has
trended a bit slower with the forward progression of supercell
thunderstorms, and the latest indication is central Oklahoma
should be impacted by dangerous supercell thundrestorms capable of
producing strong to violent tornadoes within the 3 PM to 9 PM time
frame.
Complicating this is the high potential for very heavy rainfall
which will quickly lead to flash flooding issues where these
storms set up. The WPC has issued a high risk of flash flooding
for parts of east-central Oklahoma, though it should be stressed
that there is uncertainty with the placement of this. Central and
southern Oklahoma are at risk of dangerous flash flooding issues.
Repeated rounds of thunderstorms are expected, and the public
should not let their guard down after a storm has passed.
Many public events are occurring today and with people out of the
office/school, there is a high concern in our office of people
being out on the roads or away from shelters. We urge those who
can to remain near a shelter today as the environment resembles
that of previous historic tornadic outbreaks. Please heed
warnings!
Thompson
&&
.LONG TERM...
(Sunday night through next Friday)
Issued at 112 PM CDT Sat Apr 27 2024
Thunderstorms should exit our forecast area tomorrow morning.
ADditional forecast details will be given with later packages.
&&
.AVIATION...
(18Z TAFS)
Issued at 1131 AM CDT Sat Apr 27 2024
Severe thunderstorms will continue to develop across western and
northern Oklahoma and western north Texas through the afternoon
with the potential for large hail and strong tornadoes. Recent
short-term guidance has suggested that storms will be arriving a
bit later into central Oklahoma (around 3-5 PM), and these storms
will also bring the threat of large hail and tornadoes
(potentially strong). Tonight, there is a high potential for
repeated thunderstorms with very heavy rainfall across parts of
central, southern, and southeastern Oklahoma. This activity could
exit our forecast area as early as 7-8 AM.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 60 79 55 79 / 100 20 0 10
Hobart OK 56 80 51 81 / 70 0 0 10
Wichita Falls TX 59 81 56 83 / 100 10 0 0
Gage OK 50 77 46 81 / 10 10 10 10
Ponca City OK 60 79 49 77 / 100 40 10 10
Durant OK 63 77 61 82 / 90 90 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ004>008-010>013-
015>020-022>032-035-037>048-050>052.
TX...Flood Watch through Sunday evening for TXZ086-089-090.
&&
SHORT TERM...01
LONG TERM....01
AVIATION...01Hazardous weather outlook, Apr 27, 4:05 PM CDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 405 PM CDT Sat Apr 27 2024 OKZ004>048-050>052-TXZ083>090-282115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 405 PM CDT Sat Apr 27 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is a Slight to Enhanced risk for severe thunderstorms across far western Oklahoma and adjacent western north Texas to a Moderate risk across much of the remainder of our Oklahoma and north Texas area including all of central into southeast Oklahoma. Hazards with severe storms will include up to baseball size hail, 60-80 mph downburst wind gusts, and a few tornados possible. Most of our area will be in a Medium risk for a few tornados. The severe risk timing across western Oklahoma and western north Texas would be through midnight while the risk timing across central through southeast Oklahoma will be through the overnight hours. .Heavy rainfall... Heavy rainfall by slow moving storms and any storm training could result in flash flood with the highest risk area overnight across all of central through southeast Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across all counties served by the Norman office should prepare for severe weather operations through the overnight hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... Ongoing severe thunderstorms will likely be winding down after sunrise across southeast Oklahoma. The risk for severe thunderstorms returns Sunday afternoon generally along and east of I-35 with the highest risk (slight) across southeast Oklahoma. Up to quarter size hail and 60 mph wind gusts will be the main severe risks with an additional low risk for tornados across southeast Oklahoma. Thunderstorms will be possible on Tuesday night and every day through Friday across our area. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Apr 27, 3:24 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
324 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM Hail 1 NW Braman 36.94N 97.35W
04/27/2024 E1.00 Inch Kay OK Public
Report from mPING, time is radar estimated.
&&
JHSpecial weather statement, Apr 27, 3:29 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Norman OK
329 PM CDT Sat Apr 27 2024
OKZ016-017-022-023-272100-
Washita OK-Caddo OK-Custer OK-Blaine OK-
329 PM CDT Sat Apr 27 2024
...Strong thunderstorms will impact portions of northeastern Washita,
northwestern Caddo, southeastern Custer and southwestern Blaine
Counties through 400 PM CDT...
At 329 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cordell to near Corn. Movement was
northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Weatherford, Cordell, Hydro, Corn, Bessie, Colony, Cloud Chief, and
Cowden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3564 9884 3563 9833 3518 9870 3528 9905
TIME...MOT...LOC 2029Z 214DEG 45KT 3528 9894 3536 9877
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MDULocal storm report, Apr 27, 3:34 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
334 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM Tornado 6 SW Morrison 36.23N 97.09W
04/27/2024 Payne OK Law Enforcement
1 mile west of US-177, 1 mile south of Noble
County line.
&&
JHLocal storm report, Apr 27, 3:41 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
341 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM Tornado 3 W Knox City 33.42N 99.87W
04/27/2024 Knox TX Trained Spotter
tornado at FM 222 and 1292.
&&
JHLocal storm report, Apr 27, 3:46 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
346 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM Hail 1 SE Blackwell 36.79N 97.27W
04/27/2024 E2.50 Inch Kay OK Trained Spotter
Multiple Twitter Photos.
&&Local storm report, Apr 27, 3:52 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
352 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Tstm Wnd Gst 3 NW Knox City 33.45N 99.85W
04/27/2024 M59 MPH Knox TX Mesonet
&&
JHThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:11 AM CDT | River Flood Advisory | OUN | Carter, Johnston, Murray | 37 hr |
| Apr 27, 9:16 AM CDT | Special Weather Statement | OUN | Blaine | 29 min |
| Apr 27, 9:25 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| Apr 27, 9:30 AM CDT | River Flood Watch | OUN | Hughes, Seminole | 6 hr |
| Apr 27, 9:31 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 30 hr |
| Apr 27, 9:40 AM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| Apr 27, 9:41 AM CDT | Special Weather Statement | OUN | Blaine | 34 min |
| Apr 27, 9:50 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 40 min |
| Apr 27, 10:10 AM CDT | Tornado Warning | OUN | Dewey, Roger Mills | 35 min |
| Apr 27, 10:13 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 47 min |
| Apr 27, 10:24 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 51 min |
| Apr 27, 10:32 AM CDT | Tornado Warning | OUN | Custer, Dewey, Roger Mills | 32 min |
| Apr 27, 10:34 AM CDT | Tornado Warning | OUN | Garfield, Major | 41 min |
| Apr 27, 10:50 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 40 min |
| Apr 27, 10:56 AM CDT | Tornado Warning | OUN | Garfield | 19 min |
| Apr 27, 11:01 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods, Woodward | 44 min |
| Apr 27, 11:10 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 19 min |
| Apr 27, 11:16 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills | 44 min |
| Apr 27, 11:24 AM CDT | Tornado Warning | OUN | Grant | 16 min |
| Apr 27, 11:35 AM CDT | Special Weather Statement | OUN | Beckham | 25 min |
| Apr 27, 11:38 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 67 min |
| Apr 27, 11:40 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 37 min |
| Apr 27, 11:59 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Major, Roger Mills, Woodward | 46 min |
| Apr 27, 12:25 PM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| Apr 27, 12:27 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Blaine, Dewey, Major, Woods, Woodward | 2 hr |
| Apr 27, 12:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 49 min |
| Apr 27, 12:43 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 47 min |
| Apr 27, 12:50 PM CDT | Special Weather Statement | OUN | Beckham | 25 min |
| Apr 27, 12:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 50 min |
| Apr 27, 12:58 PM CDT | Flash Flood Warning | OUN | Blaine, Dewey, Major, Woods, Woodward | 2 hr |
| Apr 27, 12:59 PM CDT | Special Weather Statement | OUN | Major | 31 min |
| Apr 27, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 46 min |
| Apr 27, 1:01 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 44 min |
| Apr 27, 1:17 PM CDT | Special Weather Statement | OUN | Beckham | 28 min |
| Apr 27, 1:17 PM CDT | Tornado Warning | OUN | Garfield, Grant | 28 min |
| Apr 27, 1:24 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 51 min |
| Apr 27, 1:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills | 47 min |
| Apr 27, 1:32 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 43 min |
| Apr 27, 1:39 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 51 min |
| Apr 27, 1:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 24 min |
| Apr 27, 1:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 47 min |
| Apr 27, 1:46 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 44 min |
| Apr 27, 1:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 34 min |
| Apr 27, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 27 min |
| Apr 27, 2:04 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Washita | 41 min |
| Apr 27, 2:08 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 52 min |
| Apr 27, 2:12 PM CDT | Special Weather Statement | OUN | Logan | 33 min |
| Apr 27, 2:32 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 28 min |
| Apr 27, 2:38 PM CDT | Tornado Warning | OUN | Kay | 37 min |
| Apr 27, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 34 min |
| Apr 27, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 48 min |
| Apr 27, 2:44 PM CDT | Special Weather Statement | OUN | Payne | 31 min |
| Apr 27, 2:46 PM CDT | Tornado Warning | OUN | Kay | 29 min |
| Apr 27, 2:56 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 49 min |
| Apr 27, 2:58 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 47 min |
| Apr 27, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 19 min |
| Apr 27, 3:04 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Major, Noble | 41 min |
| Apr 27, 3:10 PM CDT | Tornado Warning | OUN | Garfield, Grant, Kay, Noble | 7 min |
| Apr 27, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 46 min |
| Apr 27, 3:19 PM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| Apr 27, 3:22 PM CDT | Tornado Warning | OUN | Noble, Payne | 38 min |
| Apr 27, 3:29 PM CDT | Special Weather Statement | OUN | Washita | 31 min |
| Apr 27, 3:31 PM CDT | Areal Flood Advisory | OUN | Garfield | 3 hr |
| Apr 27, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 41 min |
| Apr 27, 3:35 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 40 min |
| Apr 27, 3:38 PM CDT | River Flood Advisory | OUN | Atoka | 19 hr |
| Apr 27, 3:38 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Washita | 52 min |
| Apr 27, 3:39 PM CDT | River Flood Advisory | OUN | Hughes, Seminole | 23 hr |
| Apr 27, 3:40 PM CDT | River Flood Advisory | OUN | Cotton | 17 hr |
| Apr 27, 3:41 PM CDT | River Flood Advisory | OUN | Comanche, Cotton | 17 hr |
| Apr 27, 3:42 PM CDT | River Flood Advisory | OUN | Grady | 17 hr |
| Apr 27, 3:46 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 44 min |
| Apr 27, 3:51 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 39 min |
| Apr 27, 3:53 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Noble | 22 min |
| Apr 27, 4:07 PM CDT | Tornado Warning | OUN | Caddo, Canadian | 39 min |
| Apr 27, 4:18 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 27 min |
| Apr 27, 4:19 PM CDT | Tornado Warning | OUN | Tillman | 41 min |
| Apr 27, 4:21 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher | 39 min |
| Apr 27, 4:22 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 23 min |
| Apr 27, 4:24 PM CDT | Tornado Warning | OUN | Canadian | 23 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.